Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Varying body temperature, blood work shows low Hb. Reasons ?

Hi, My body temperature has been doing some crazy things lately. I have had it dip as low as 94.1 and been up as high as 102 all within the same week. The days when it is really low, I feel very tired and sluggish. When it is really high I feel awful. I do not know the reason for the large fluctuations. It is never 94.2 and then all the way up to 102 in one day, it just seems there is that much fluctuation within a weeks time on a frequent basis for the last few months. It usually stays fairly consistent throughout a 24 hour period. I am a 28 year old female. I do not smoke , drink on ocassion. I jog about 35 km a week. I am a teacher. I have had blood work done twice and the only thing that comes back is low HBc which my doctor does not seem concerned about. There is no family history of anything similar that I am aware of. I am not taking any medications , just the supplement chlorella .
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

The variation in temperature is usually normal with one's menstrual cycles and if you are concerned about the low Hb% you might do well with taking iron supplements that are available over the counter. I also do not think that the variation in your temperature is something that you need to be concerned about. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor